# SDR SWAA2017020611692

- Difficulty date: January 19, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 55,523 hours, 32,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRACK CRACKED BETWEEN BS 727E TO BS 755, RBL 13.84.  R&R TRACK IAW SRM AND DWG.
